On the semi-simplicity of the quantum cohomology algebras of complete intersections

Gang Tian, Geng Xu

Research output: Contribution to journalArticle

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)481-488
Number of pages8
JournalMathematical Research Letters
Volume4
Issue number4
DOIs
StatePublished - 1997

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the semi-simplicity of the quantum cohomology algebras of complete intersections'. Together they form a unique fingerprint.

Cite this